Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from vaginal infection, pain in abdomen, foul yellow colored discharge, advised AF Kit. Side effects ?

my mother is40 years old and she is suffering from vaginal infection,previously her uterus was also surgically removed due to infection,now she suffers from pain in her abdomen and she is also suffering from a vaginal discharge which is a yellow coloured water with very bad smell.. doctor gave her AF-Kit tablets. should she continue with this or there are some side effects of this tablet? please help
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

AF kit contains azithromycin and fluconazole.
Side effects of AF kit are:
Nausea, vomiting, abdominal pain, diarrhoea, dyspepsia, flatulence, dizziness, headache, vertigo.

These are minor side effects.
She can continue taking AF kit to treat infection.

Hope this helps,
Dr Nilofer
Answered: Sun, 3 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor